Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Aug 7, 2015, 1:21 PM PDT for Elko County, White Pine County, Nevada. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 1:21 PM PDT (20:21 UTC)
- Expired
- Aug 7, 2015, 1:45 PM PDT
- In force
- 24 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
Counties Elko County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 188 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 8.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2561 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS55 KLKN 072021
SVRLKN
NVC007-033-072045-
/O.NEW.KLKN.SV.W.0039.150807T2021Z-150807T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
121 PM PDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WHITE PINE COUNTY IN NORTHEASTERN NEVADA...
SOUTHERN ELKO COUNTY IN NORTHEASTERN NEVADA...
* UNTIL 145 PM PDT
* AT 119 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF LAGES JUNCTION...
AND MOVING NORTHEAST AT 30 MPH.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN WHITE PINE AND SOUTHERN ELKO COUNTIES. THIS STORM IS ALSO
EXPECTED TO PASS OVER US STATE HIGHWAY 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4001 11480 4011 11486 4018 11489 4032 11459
4015 11445
TIME...MOT...LOC 2019Z 231DEG 29KT 4010 11476
$$
GB2 follow-up statements
168
WWUS55 KLKN 072033
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
133 PM PDT FRI AUG 7 2015
NVC007-033-072045-
/O.CON.KLKN.SV.W.0039.000000T0000Z-150807T2045Z/
WHITE PINE NV-ELKO NV-
133 PM PDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM PDT
FOR NORTHERN WHITE PINE AND SOUTHERN ELKO COUNTIES...
AT 132 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF LAGES JUNCTION...MOVING
NORTHEAST AT 30 MPH.
THIS SEVERE THUNDERSTORM IS MOVING OVER US STATE HIGHWAY 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4004 11474 4014 11478 4022 11481 4032 11459
4015 11445
TIME...MOT...LOC 2032Z 231DEG 29KT 4017 11465
$$
GB304
WWUS55 KLKN 072040
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
140 PM PDT FRI AUG 7 2015
NVC007-033-072050-
/O.EXP.KLKN.SV.W.0039.000000T0000Z-150807T2045Z/
WHITE PINE NV-ELKO NV-
140 PM PDT FRI AUG 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITE PINE AND
SOUTHERN ELKO COUNTIES WILL EXPIRE AT 145 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4004 11474 4014 11478 4022 11481 4032 11459
4015 11445
TIME...MOT...LOC 2038Z 231DEG 29KT 4017 11465
$$
GBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 AM PDT, 10 hours 7 minutes earlier.
Area forecast discussion, Aug 7, 3:14 AM PDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 314 AM PDT FRI AUG 7 2015 .SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE ACROSS THE FORECAST AREA TODAY...THROUGH EARLY SATURDAY. THIS WILL SET THE STAGE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE IN CENTRAL NEVADA. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR. && .SHORT TERM...A BUSY DAY IS ON TAP FOR CENTRAL AND NORTHERN NEVADA. THE MODELS ARE IN GOOD AGREEMENT WITH THE PLACEMENT OF THE 500MB LOW. THIS WILL QUICKLY TRAVERSE NORTHERN NEVADA THROUGH SATURDAY. STRONG UPPER-LEVEL FLOW IS RAPIDLY INCREASING THIS MORNING WITH STRONG MOISTURE ADVECTION INTO THE AREA. MANY CENTRAL NV LOCATIONS NOW HAVE DEW POINTS APPROACHING 50. THIS ADVECTION OF MOISTURE WILL CONTINUE NORTHWARD THROUGH THE MORNING...BEFORE BEING SHUNTED TO THE EAST THIS AFTERNOON. THERE ARE TWO MAIN CONCERNS FOR TODAY...THE FLASH FLOOD AND SEVERE WEATHER POTENTIAL. SPC UPGRADED THE AREA TO A SLIGHT RISK FOR SEVERE THUNDERSTORMS. AGREE WITH THIS AS STRONG DYNAMICAL FORCING WILL COMBINE WITH MODEST MOISTURE/INSTABILITY/SHEAR TO POSSIBLY ORGANIZE A SEVERE WEATHER THREAT. GIVEN THE CAPE VALUES OF 500-1000 J/KG AND SHEAR OF 35-55 KNOTS...A FEW TRANSIENT/MARGINAL SUPERCELLS CANNOT BE RULED OUT. HOWEVER...THE MOST PROMINENT STORM MODE WILL BE STRONG/SEVERE MULTICELLS. DAMAGING WIND APPEARS TO BE THE MAIN THREAT...BUT A FEW ISOLATED HAIL EVENTS WILL BE POSSIBLE AS SOME STORMS WILL HAVE ROTATING UPDRAFTS. CLOUD COVER HAS BEEN A CONCERN...BUT IT LOOKS LIKE WE WILL SEE BREAKS IN THE CLOUDS THIS MORNING. THIS SHOULD ALLOW FOR THE ATMOSPHERE TO QUICKLY DESTABILIZE. THERE IS ALSO A POTENTIAL FOR FLASH FLOODING GIVEN THE STORM BASED INGREDIENTS. NOT CONFIDENT ENOUGH TO ISSUE A FLASH FLOOD WATCH...BUT THE HIGHEST THREAT APPEARS TO BE IN NE NYE...WHITE PINE...THE RUBY MTNS...SE/CENTRAL ELKO COUNTIES. STORM MOTIONS WILL BE FAST...BUT MEAN FLOW PARALLEL TO TERRAIN FEATURES AND THE CONTINUAL ADVECTION OF MOISTURE WILL ENHANCE THE TRAINING ASPECT OF THUNDERSTORMS. ALSO CONVERGENCE APPEARS TO BE QUITE STRONG IN CENTRAL NEVADA...FURTHER INCREASING THE THREAT. LOW LCLS AND AN INCREASED DEPTH OF WARM CLOUD RAIN PROCESSES WILL ALSO EXIST. A FEW LOCALIZED FLASH FLOOD ISSUES WILL BE POSSIBLE. FRIDAY NIGHT AND SATURDAY....STORMS WILL LINGER LATE...POTENTIALLY OVERNIGHT IN ELKO COUNTY. RESIDUAL MOISTURE AND WEAK DISTURBANCES ON SATURDAY WILL ALLOW FOR SOME ISOLATED STORMS ACROSS NORTHERN NEVADA. .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY. MODELS IN GOOD AGREEMENT THROUGH MOST OF THE LONG TERM...SOME DIFFERENCES ARISE BEGINNING WEDNESDAY AS GFS IS A BIT DEEPER AND FASTER WITH LOW PRESSURE SYSTEM MOVING FROM THE PACIFIC. TEMPERATURES WILL BE NEAR NORMAL THROUGH WEDNESDAY. SATURDAY NIGHT THROUGH SUNDAY...RESIDUAL MOISTURE AND INSTABILITY WILL ALLOW SOME CONVECTION TO THE DEVELOP MAINLY IN ELKO COUNTY... BUT MAY EXTEND A BIT INTO EUREKA COUNTY. MONDAY AND TUESDAY...500MB LOW MOVES SOUTH ALONG THE PACIFIC NORTHWEST COAST TO NEAR NORTHERN CALIFORNIA BY TUESDAY. THIS WILL PUT THE GREAT BASIN IN DRY SOUTHWESTERLY FLOW. PRESSURE GRADIENT TIGHTENS UP A BIT ON TUESDAY WITH BREEZY WINDS MAINLY ACROSS CENTRAL NEVADA WHICH COULD CAUSE SOME FIRE WEATHER CONCERNS. WEDNESDAY AND THURSDAY...MODELS DIFFERENCES ARISE WITH GFS A BIT DEEPER AND MORE PROGRESSIVE THAN OTHER MODELS...MOVING LOW ONSHORE ON WEDNESDAY. MONSOON MOISTURE WILL SKIRT FAR EASTERN NEVADA WITH INCREASING CLOUDS AND CHANCES OF THUNDERSTORMS...ONLY MADE SLIGHT CHANGES TO POPS DUE TO LOWER FORECAST CONFIDENCE DUE TO MODELS DIFFERENCES NOTED ABOVE. A DRY COLD FRONT EXPECTED TO MOVE ACROSS THE GREAT BASIN THURSDAY WITH TEMPERATURES DROPPING TO BELOW AVERAGE. WINDS WILL ALSO BE GUSTY ESPECIALLY ON WEDNESDAY AHEAD OF THE COLD FRONT...THIS COULD CAUSE SOME FIRE WEATHER CONCERNS. && .AVIATION...VARIABLE CLOUDS TODAY BUT VFR. SHOWERS AND THUNDERSTORMS A GOOD BET AT ALL TERMINALS TODAY. 25% CHANCE OF TS NEAR KWMC...OTHERWISE 40 TO 50 PERCENT CHANCE AT OTHER TAF SITES. SOME OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS AND HAIL BEING THE MAIN THREATS ESPECIALLY NEAR KEKO AND KELY. && .FIRE WEATHER...EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. FOR THE SEVERE/FLASH FLOOD THREAT...PLEASE REFER TO THE SHORT TERM FORECAST DISCUSSION ABOVE. WITH EFFICIENT RAINERS...DO NOT EXPECT ANY DRY THUNDERSTORM ISSUES. A FEW HYBRID STORMS WILL INITIALLY BE POSSIBLE OR ALONG THE FRINGE IN HUMBOLDT...BUT SHOULD QUICKLY TRANSITION TO ALL WET STORMS. ISOLATED STORMS LINGER INTO THE WEEKEND...BUT A DRYING TREND WILL TAKE HOLD EARLY NEXT WEEK. LOW RH AND GUSTY WINDS COULD BE A CONCERN LATER NEXT WEEK...BUT CONFIDENCE IS LOW AT THIS TIME. && .LKN WATCHES/WARNINGS/ADVISORIES...NONE. && 94/90/90/94
Hazardous weather outlook, Aug 6, 3:49 PM PDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 349 PM PDT THU AUG 6 2015 NVZ030-031-033>041-072300- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWEST ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 349 PM PDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...TONIGHT AND FRIDAY. A PACIFIC STORM SYSTEM...NOW LOCATED JUST OFF THE COAST OF CALIFORNIA...HAS BEEN PUMPING CLOUDS AND MOISTURE FROM THE SOUTH INTO NORTHERN NEVADA. THIS SYSTEM WILL BE MOVING ACROSS NORTHERN NEVADA LATER TOMORROW AFTERNOON. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE FORECAST AREA AND BECOME MORE NUMEROUS. SOME OF THE STORMS WILL BE STRONG WITH THE POSSIBILITY OF STRONG WINDS TO 60 MPH ALONG WITH LARGE HAIL AS THE MAIN THREATS. THE BEST CHANCES FOR ISOLATED STRONG STORMS WILL BE ACROSS PORTIONS OF ELKO...EUREKA...AND WHITE PINE COUNTIES. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS WHICH WILL LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DECREASE IN AREAL COVERAGE SATURDAY AS A DRIER FLOW COMMENCES. DRY CONDITIONS ARE EXPECTED THROUGH EARLY NEXT WEEK WITH HIGHS RETURNING BACK INTO THE UPPER 80S AND LOW 90S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Aug 7, 11:15 AM PDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1115 AM PDT FRI AUG 7 2015
NVZ034-035-071915-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-WHITE PINE COUNTY NV-
1115 AM PDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EUREKA...NORTHWESTERN
WHITE PINE AND SOUTH CENTRAL ELKO COUNTIES UNTIL 1215 PM PDT...
THIS STORM IS IN THE VICINITY OF THE BLUE JAY FIRE...
AT 1113 AM PDT...A STRONG THUNDERSTORM WAS REPORTED 17 MILES
NORTHEAST OF DIAMOND VALLEY...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND STRONG WINDS 40 MPH OR HIGHER MAY CHANGE FIRE
DIRECTION AND GROWTH...ADVERSELY AFFECTING THE PERSONNEL ON THE
BLUE JAY FIRE. FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...HARRISON PASS...BIG BALD MOUNTAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4070 11506 4069 11513 4081 11517 4036 11546
4012 11553 4012 11506 3970 11575 3975 11582
4008 11583 4013 11568 4028 11564 4035 11558
4036 11562 4051 11559 4056 11552 4064 11557
4086 11524 4091 11528 4105 11516 4109 11504
TIME...MOT...LOC 1813Z 223DEG 14KT 3983 11576
BBSpecial weather statement, Aug 7, 11:35 AM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1135 AM PDT FRI AUG 7 2015
NVZ037-071930-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
1135 AM PDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EUREKA...
NORTHWESTERN NYE AND SOUTHEASTERN LANDER COUNTIES UNTIL 1230 PM
PDT...
AT 1133 AM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORM 13 MILES NORTH OF HICKISON SUMMIT...MOVING NORTHEAST AT
20 MPH. OTHER STORMS WERE DEVELOPING RAPIDLY NEAR THE
NYE...LANDER...EUREKA COUNTY BORDER AREA AND MOVING NORTHEAST.
HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE... AUSTIN...HICKISON SUMMIT...GRASS
VALLEY...GILLMAN SPRINGS...KINGSTON...MOUNT CALLAGHAN...ANTELOPE
PEAK AND BOB SCOTT SUMMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 11668 4013 11619 3916 11649 3917 11733
3912 11760
TIME...MOT...LOC 1833Z 222DEG 17KT 3962 11682
BBSpecial weather statement, Aug 7, 11:38 AM PDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1138 AM PDT FRI AUG 7 2015 NVZ035-037-071945- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- WHITE PINE COUNTY NV- 1138 AM PDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND NORTHWESTERN WHITE PINE COUNTIES UNTIL 1245 PM PDT... AT 1138 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUREKA AIRPORT...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EUREKA...EUREKA AIRPORT...DIAMOND VALLEY...PINTO SUMMIT...BIG BALD MOUNTAIN...PANCAKE SUMMIT...NEWARK VALLEY AND LITTLE ANTELOPE SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3920 11602 3958 11629 4001 11548 3948 11516 TIME...MOT...LOC 1838Z 223DEG 21KT 3960 11594 BB
Special weather statement, Aug 7, 12:17 PM PDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1217 PM PDT FRI AUG 7 2015 NVZ034-035-039-072000- SOUTH CENTRAL ELKO COUNTY NV- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-WHITE PINE COUNTY NV- 1217 PM PDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WHITE PINE AND SOUTHERN ELKO COUNTIES UNTIL 100 PM PDT... AT 1215 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF RUBY LAKE...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WHITE PINE AND SOUTHERN ELKO COUNTIES. THIS INCLUDES MILE MARKER 329 RIVER RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3992 11544 4005 11557 4027 11533 4011 11504 TIME...MOT...LOC 1915Z 231DEG 54KT 4003 11542 TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:15 AM PDT | Special Weather Statement | LKN | 60 min | |
| Aug 7, 11:35 AM PDT | Special Weather Statement | LKN | Eureka | 55 min |
| Aug 7, 11:38 AM PDT | Special Weather Statement | LKN | 67 min | |
| Aug 7, 11:57 AM PDT | Severe Thunderstorm Warning | LKN | Esmeralda, Nye | 63 min |
| Aug 7, 12:04 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 28 min |
| Aug 7, 12:15 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka, Lander, White Pine | 3 hr |
| Aug 7, 12:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 7, 12:26 PM PDT | Flash Flood Warning | LKN | Eureka, White Pine | 3 hr |
| Aug 7, 12:26 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 34 min |
| Aug 7, 12:37 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 15 min |
| Aug 7, 12:58 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 33 min |
| Aug 7, 1:06 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 7, 1:43 PM PDT | Special Weather Statement | LKN | 47 min | |
| Aug 7, 1:49 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 26 min |
| Aug 7, 2:03 PM PDT | Special Weather Statement | LKN | 42 min | |
| Aug 7, 2:10 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 35 min |
| Aug 7, 2:39 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 7, 2:41 PM PDT | Special Weather Statement | LKN | 34 min | |
| Aug 7, 2:52 PM PDT | Special Weather Statement | LKN | 38 min | |
| Aug 7, 3:32 PM PDT | Special Weather Statement | LKN | White Pine | 43 min |
| Aug 7, 4:42 PM PDT | Special Weather Statement | LKN | White Pine | 48 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.